# SDR YENA2021010800014

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 59,583 hours, 21,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 101148
- Condition: No Test
- Location: Emergency Lights
- Part time: 57,903 hours, 20,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER WEEKLY CHECK EMERGENCY CABIN LIGHT WALK FAIL + EPSU FAIL.  R & R EPSU BATTERY (12WL) 33-51-38.
